English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Simple metaecoepidemic models

MPS-Authors
/persons/resource/persons185025

Venturino,  Ezio
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Venturino, E. (2011). Simple metaecoepidemic models. Bulletin of Mathematical Biology, 73(5), 917-950. doi:10.1007/s11538-010-9542-3.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2218-B
Abstract
There is no abstract available